Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Ear infections, fever, chronic condition. Taken rocephin injection, allergic reaction. Treatment?

I have a 10 mont old. He has basically had ear infections every month since he was born with them getting progressivly worse. He finish antibiotics about a week ago and the following day he started having a fever. He had another ear infection and he had an injection of rocephin , and had an allergic reaction . My doctor gave im prednisone and benedryl . He is very crabby and crying all the time. Im not sure what to do at this point if i should take him to a hospital, or what?? Im just confused as to what I should do at this point.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response my view you should take him to a good ENT physician in your area. Your child may be having Eustachian tube ( a normal tube between your ear and nose) dysfunction and the doctor will be able to advice you on how to prevent further infections. thanks
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor